Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


anemia & anorexia?
Apr 21, 1998

I am now a 14 yearold female. When I was 13 and early 14 I was anorexic. I was a pretty bad case but I eventually got over it mostly with counseling, will power, and my friends' support. I regained most my weight over the next few months but not my strength.Now, (months later) I continually experience dizzyness, exhaustion, weakness, disorientation, fatigue, depression, tiredness, difficulty sleeping, head aches, heart and chest pains, breathlessness, rapid heart beats, dehydration, and occasionnal fainting. I am always extremely pale. By researching several sub topics of fatigue online I realized I had many symptoms of several types of anemia. (iron-deficiency, pernicious, folic acid-defiency anemia, ...)

I am currently seeking a doctor's help but I'd like to hear another's opinion prior to the appointment.

Is it common for former anorexics to develop anemia, as I have heard?

From my list of symptoms does it appear at all probable I have a type of anemia? Mild or severe, if so?

Thank you for your time.

Response from Mr. Molaghan

Hello

Congratulations on winning your battle with anorexia. It can be difficult to confront! People who suffer from anorexia can definitely become anemic due to dietary deprivation of essential nutrients responsible for development of healthy red blood cells. You've done a good job on your research. You didn't mention if you have HIV disease, but with all of the symptoms you're experiencing, I think you made a wise choice by seeking a doctor's help. Good luck!


Previous
Calf Pain and cramps during jogging, general anemia.
Next
HIV+ Woman with Low Hemoglobin count

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement